Analysis of functional-differential equation with orthotropic contractions

In the elasticity theory, plasma theory, and the theory of multidimensional diffusion processes, some phenomena can be described by boundary value problems for elliptic functional differential equations that associate boundary points with inner points. This nonlocal effect leads to the appearance of singularities inside the domain. The paper is devoted to an elliptic partial differential equation containing contracted and expanded arguments of the higher derivatives of the unknown function. A priori estimates of generalized solutions are obtained in weighted spaces. © 2017 EDP Sciences.

Authors
Publisher
EDP Sciences
Number of issue
6
Language
English
Pages
240-248
Status
Published
Volume
12
Year
2017
Organizations
  • 1 Peoples' Friendship University of Russia, Moscow, Russian Federation
  • 2 Dorodnicyn Computing Center, FRC, CSC, RAS, Moscow, Russian Federation
Keywords
Contraction operator; Functional-differential equations; Weighted spaces
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/6165/